rash with meds after needle stick
Mar 28, 2006
I am currently on a combination of Combivir and Reyatz after being stuck by a needle at work. The patient had a viral load of 25,000 and was being evaluated for Cryptococcal meningitis (-). The patient has never been treated with any meds for his HIV status. Two weeks into treatment, I have a progressive rash which started on my trunk and has now spead to my legs and arms (no mucosal involvment). It does not itch but is becoming more confluent. Any advice about stopping meds, switching meds?
Response from Dr. Wohl
You need to go immediately to your occupational health clinic and allow them to evaluate you. Without seeing the rash, I can not provide any advice about what to do with your meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can AIDS Be Transmitted Through Sex With A Prostitute?
- Can HIV Be Transmitted Through Sex With A Prostitute?
- Bloody Nose After Giving A Bj Worried I Have HIV
- Pain In Penis After Reused Needle Worried I Have HIV
- Sore On Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.